# SDR DALA14015420685

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 65,412 hours, 26,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Disconnected
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SLIDE BATTERY FOUND DISCONNECTED.  REPLACED BATTERY IAW CMM 26-61.
